# SDR C2XA05SH118

- Difficulty date: October 13, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 17,589 hours, 16,003 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 0134
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHV - PILOT REPORT AFTER TAKEOFF, NOSE GEAR DID NOT NORMALLY RETRACT PERFORMANCE QRH, CYCLE GEAR NOSE GEAR RETACTED NORMALLY.  MAINTENANCE REMOVED AND REPLACED NLG DOOR SOLENOID VALVE IAW EMB 145 AMM 32-33-02 OPS AND LEAK CHECK GOOD.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
